# SDR ASAA0752152

- Difficulty date: October 23, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 4,347 hours, 1,286 cycles
- System (JASC): 2310 · HF Communications System
- Part: Button
- Condition: Sticking
- Location: Audio Control
- Component: Control Panel
- Component part number: 5145164
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S AUDIO PANEL:  HF NR 1 TRANSMIT BUTTON STICKS TOUGH TO ACTIVATE.  REPLACED F/O'S AUDIO CONTROL PANEL.  OPS NORMAL.
